Translator Disclaimer
2005 Power integral bases in the family of simplest quartic fields
Péter Olajos
Experiment. Math. 14(2): 129-132 (2005).

Abstract

Several authors have considered the infinite parametric family of simplest quartic fields $K_t=\mathbb Q(\xi)$. In this paper, we explicitly give all generators of power integral bases in the ring of integers $\mathbb Z_K$ of$K_t$ assuming that $t^2+16$is not divisible by an odd square. We use a well known general algorithm for calculating power integral bases in quartic fields.

Citation

Download Citation

Péter Olajos. "Power integral bases in the family of simplest quartic fields." Experiment. Math. 14 (2) 129 - 132, 2005.

Information

Published: 2005
First available in Project Euclid: 30 September 2005

zbMATH: 1092.11042
MathSciNet: MR2169516

Subjects:
Primary: 11D57
Secondary: 11Y50

Rights: Copyright © 2005 A K Peters, Ltd.

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.14 • No. 2 • 2005
Back to Top